# SDR CALA9900163

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N4002155A
- Condition: Dented
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A DENT IN NR 1 SLAT NOSE SKIN.  THE AREA WAS REPAIRED IAW SRM 57-43-01.
